# SDR DALA2023072405934

- Difficulty date: July 18, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N943DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38687
- Aircraft time: 28,839 hours, 10,918 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2872350) DURING INSTALLATION OF THE STRUCTURAL PROVISIONS FOR THE VIASAT RADOME PER AA 4430-01008-01D, SAL REPORTED THAT THEY HAD MISLOCATED A DOUBLER AT FITTING #2 RESULTING IN FASTENERS INSTALLED THROUGH THE CHEM-MILL LINE JUST INBOARD OF S-2R. HOWEVER, WHILE REVIEWING THE PICTURES SENT FOR THIS DAMAGE, IT WAS NOTED THAT THE DOUBLER WAS ALSO LOCATED AFT OF THE CORRECT POSITION. DAMAGE REPAIRED PER ERA 610107-14.
